# SDR YENA20140331068

- Difficulty date: March 31, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 20,266 hours, 12,180 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN AND EMERGENCY EVACUATION DUE TO SMOKE IN COCKPIT AND CABIN.  INSPECTION ACCOMPLISHED AND FOUND NR 1 ACM AT FAULT.  REMOVED AND REPLACED ACM IAW AMM 21-51-05.  ACCOMPLISHED EC E14-150-01. FURTHER INSPECTION FOUND LT PACK CONDENSER INLET TEMP SENSOR AND PACK OUTLET TEMP SENSOR WIRING CROSSED. RESTORED WIRING TO NORMAL CONFIGURATION. PERFORMED OPS CHECK OF BOTH LT & RT PACKS IAW AMM 21-51-00-710-801-A. WITH NO DEFECTS NOTED.
